# SDR SWAA2025062083466

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 36,317 hours, 17,645 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL OF EXIT ROW 12 SEAT RECLINE FAIL TO STAY UPRIGHT <[01].  ADJUSTED SEAT BREAKOVERS REF CMM 25-21-42.
